# SDR SIMA20180523005

- Difficulty date: May 23, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,702 hours, 31,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED IN MULTIPLE PLACES BETWEEN FR65 AND 68. REMOVED AND REPLACED CARGO DOOR SILL BETWEEN FR65 AND 68 IAW SRM 51-40-02.
